# SDR HNAA2015032500107

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,990 hours, 62,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH EMERGENCY LIGHTS, CENTER OVERHEAD, SEAT ARM REST LEVEL EXIT LIGHTS FLICKERING ON DECENT PRIOR TO POWER REDUCTION.  REPLACED CONNECTOR PLUG 3061 P4 AND REPLACED 7 WIRES IN NR 1 AC GENERATOR HARNESS. OPS CHECKED GOOD ON GROUND RUNUP.
